Continuous observability for parabolic system under observations of discrete type

Khapalov AY (1993). Continuous observability for parabolic system under observations of discrete type. IEEE Transactions on Automatic Control 38 (9): 1388-1391. DOI:10.1109/9.237651.

Full text not available from this repository.

Abstract

For the linear partial differential equation of parabolic type, we consider the problem of continuous observability under observations of discrete type received from the moving or stationary sensors. The techniques exploit the knowledge about observability of an associated system with observations that are continuous in time. On the basis of “sensitivity” points of the latter, we present a method of constructing discrete observations that preserve the property of continuous observability at final time.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 21 Apr 2016 12:42
Last Modified: 21 Apr 2016 12:42
URI: http://pure.iiasa.ac.at/12855

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313